# SDR SIMA20150519001

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 30,912 hours, 27,258 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ACFT BEHIND US REPORTED LT INBD TIRE ON FIRE, THEN WENT OUT SHORTLY.  R & R NR 2 BRAKE ASSEMBLY IAW WC 32-600-14.  R & R NR 2 BRAKE TEMP SENSOR IAW AMM 32-47-01.  OPERATIONS CHECKED GOOD.
